MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD PCA SET Y CONN CHECK VLV 90 INCH; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD PCA SET Y CONN CHECK VLV 90 INCH; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 30873
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient¿s birthday was not provided, (b)(6) 2008 was used based on age of patient.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd pca set y conn check vlv 90 inch leakage occurred.There was no report of patient impact.The following information was provided by the initial reporter: reported issue: 14 y/o female patient w/leaking y-site of piv.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes.D10: returned to manufacturer on: 15-sep-2022.H6: investigation summary a used mat#30873 set was received and tested by our quality team.The leakage described at y site was immediately noticed after infusion with saline was began.A slight pull was applied to the junction and the tubing immediately came undone.A high powered digital microscope was then employed to determine possible root cause which was a lack of solvent applied during the production of this set.A device history record review for model 30873 lot number 21045496 was performed.There were no quality notifications issued for the failure mode reported by the customer during the build of this set.
 
Event or Problem Description

Brand Name
BD PCA SET Y CONN CHECK VLV 90 INCH
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15506665
Report Number9616066-2022-01443
Device Sequence Number12734477
Product Code FPA
UDI-Device Identifier10885403273940
UDI-Public10885403273940
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/09/2024
Device Catalogue Number30873
Device Lot Number21045496
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2022
Supplement Date Received by Manufacturer11/11/2022
Initial Report FDA Received Date09/29/2022
Supplement Report FDA Received Date11/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age14 YR
Patient SexFemale